# SDR CALA2020111801286

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 84,212 hours, 32,946 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Interface Unit
- Part number: 3957985205
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE ONE THRUST REV FAULT AT CRUISE ALTITUDE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  MAC RELATED WORK ORDER 000000003001535 AND PRTR LIVINGSTON, MATTHEW (V922838). NR 1 REVERSER DEACTIVATED, PER MEL 7830M AND AMM 78-30-00-040-013-A.  MAC METER INITIATED FOR WITH VENDOR ID V922838 LIVINGSTON, MATTHEW (V922838).  NR 1 REVERSER DEACTIVATED, PER MEL 7830M AND AMM 78-30-00-040-013-A.  DISPATCH DESK: 12 NAME: KK DATE: 16-NOV-20- DEFERRED DIRECTLY BY TOMC WORK WITH LMC LP: 5490809 REF LP 5494845 AND 5494803, INSPECTED CHAFED WIRING GOING TO REV ACTUATORS.  MEGGARED WIRING FOR SHORTS TO GROUND AND SHORTS TO OTHER WIRES, NO DISCREPENCIES NOTED.  REPLACED AND TESTED NR 1 EIU, REF AMM 73-25-34 AND 73-25-34-710-043-A.  NO MESSAGE IS PRESENT WHILE OPERATING REVERSER ROTABLE PARTS CHANGE WAS INDICATED TT NR 1248731 SN OFF 2123 UNIT, ENGINE IN  OFF 31-7330-9-0001 2123 ON 31-7330-9-0001 3281.
